# SDR RAIA00401031

- Difficulty date: January 23, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145LR
- Aircraft time: 9,769 hours, 9,435 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 129502
- Part serial: 1007
- Condition: Malfunctioned
- Location: Anti Ice System
- Part time: 4,950 hours, 4,609 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WING NR 1 ANTI-ICE FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED ANTI-ICE LOW PRESSURE SWITCH.
